Top
10
Doctor insights on: Itchy Rash Face Chin Legs Arms

Share
Dr. Cornelia Franz
1,059 doctors shared insights

Rash (Definition)

Most bumps and blotches on a newborn baby are harmless and clear up by themselves. By far the most common skin problem in infants is diaper rash. Diaper rash is an irritation of the skin caused by dampness, urine, or feces. Most babies who wear diapers will have some type of diaper rash. However, there are other skin disorders that can cause rashes. These are usually not serious unless ...Read more


2

2
What would cause an intensely itchy rash on neck, arms, & legs?

What would cause an intensely itchy rash on neck, arms, & legs?

Different causes: There are different causes of this type of rash includung allergy to foods, medications, etc. Have a physician or dermatologist evaluate the rash if still present. In the meantime if you're uncomfortable you could take Benadryl (diphenhydramine) for the itch but be aware that it can cause drowsiness. Claritin is less effective but does not cause drowsiness. ...Read more

3

3
I have itchy skin and it's very cold out here i been experiencing itchy rash on my back legs and arms i put lotion on but what to use otc?

I have itchy skin and it's very cold out here i been experiencing itchy rash on my back legs and arms i put lotion on but what to use otc?

Cold weather : Can dry our skin and cause itching . Key is to avoid washing with hot water . Use good moisturizing creams , lotions , skin cleansers eg cetaphil, moisturel , aquaphor , eucerin, neutrogena, aveeno (oatmeal) etc. ...Read more

4

4
I have a itchy rash for 3wks that i got from a body wrap. It started on my thighs and now has spread to my legs, lower back, and arms. Please help.

I have a itchy rash for 3wks that i got from a body wrap. It started on my thighs and now has spread to my legs, lower back, and arms. Please help.

Use steroid cream: It seems you have an acute case of contact dermatitis and may need to see your doctor asap as it is spreading meanwhile take over the counter Benadryl (diphenhydramine) to control the itching and use 1%hydrocortisone cream locally till you see your doctor you may need stronger steroid cream and/or oral or injecteble steroids. ...Read more

5

5
I have a itchy rash which started after a body wrap. It started on my thighs and now has spread to my legs, lower back and arms. It's been 3 weeks.?

I have a itchy rash which started after a body wrap. It started on my thighs and now has spread to my legs, lower back and arms. It's been 3 weeks.?

See your doctor: You have huge rash and it is spreading, you should see your doctor or a dermatologist asap to find the diagnosis and proper treatment as it has been there for three weeks. ...Read more

7

7
My arms and legs are a bright red but not itchy rash. I am also experiencing chills with the red skin.

My arms and legs are a bright red but not itchy rash. I am also experiencing chills with the red skin.

Urgent: Please seek urgent medical advice as this might be a serious infection that needs to be treated at once. ...Read more

8

8
I have a very painful, itchy rash. It is on my stomach, legs, arms and knees. It started in November and is still going on. The worst is my stomach. I?

I have a very painful, itchy rash. It is on my stomach, legs, arms and knees. It started in November and is still going on. The worst is my stomach. I?

Chronic rash: Some persistent conditions that can give such a rash are psoriasis, eczema, contact dermatitis, scabies, and a medication reaction. Psoriasis usually gives well-defined red, scaly patches, often symmetrical over elbows, knees. Eczema has poorly-defined, red, fissured patches, often about creases of arms, wrists, behind knees. A dermatologist can diagnose the problem, and give appropriate treatment ...Read more

9

9
I have a non itchy rash all over body, mainly arms and legs a little on my back and stomach, should I seek medical attention?

Drug Eruption: Drug eruptions can mimic a wide range of dermatoses. The morphologies are myriad and include morbilliform, urticarial, papulosquamous, pustular, and bullous. Medications can also cause pruritus and dysesthesia without an obvious eruption. A drug-induced reaction should be considered in any patient who is taking medications and who suddenly develops a symmetric cutaneous eruption. ...Read more

Dr. John Chiu
2,561 doctors shared insights

Skin Rash (Definition)

A skin rash is a symptom in which a person has changes on part or all of his skin, such as color changes, bumps, blisters, oozing, peeling, ...Read more


Dr. Doanh Nguyen
607 doctors shared insights

Itchy Rash (Definition)

Most itchy rashes are called eczema or dermatitis. Both are due to ...Read more